# SDR CGO2002F00004

- Difficulty date: October 30, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N400WT
- Make and model: Beech B36TC
- Aircraft serial: EA690
- Engine: Cont TSIO520*
- System (JASC): 2810 · Fuel Storage
- Part: Relief Valve
- Part number: 10138901153
- Condition: Inoperative
- Location: Fuel System
- Part time: 184 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERIFIED COMPLAINT OF FUEL TANKS UNDER PRESSURE WHEN FILLED IN COLDER WEATHER THEN AIRCRAFT HANGARED IN WARMER TEMPERATURE AREA.  FUEL SPRAYING OUT UNDER PRESSURE WHEN FILLER CAPS REMOVED.   FOUND FUEL VENT SYSTEM LEFT, RIGHT PRESSURE RELIEF VALVES TO BE OPERATING AT APPROX 8 PSI, VERIFIED W/RAC TECH SUPPORT SHOULD BE OPENING AT 1.5 PSI TO .18 PSI.  REPLACED PRESSURE RELIEF VALVE ASSEMBLIES.  REMOVED VALVE ASSEMBLIES MANUFACTURED BY COMMERCIAL AIRCRAFT PRODUCTS.  MFG CODE 440600 NOTED TO BOTH VALVE ASSEMBLIES.
